Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6618
DC FieldValueLanguage
dc.contributor.authorFacini, Gianni-
dc.date.accessioned2012-04-24T09:25:52Z-
dc.date.available2012-04-24T09:25:52Z-
dc.date.issued1970-
dc.identifier.citationGianni Facini, "Sulla metrizzabilità", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 31-33.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6618-
dc.description.abstractUna condizione necessaria e sufficiente per la metrizzabilità di uno spazio topologico.-
dc.description.abstractA necessary end sufficient condition for a topological space to be metrizable.-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries2 (1970)it_IT
dc.titleSulla metrizzabilitàit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.languageiso639-1it-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.openairetypearticle-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.02 (1970)
Files in This Item:
File Description SizeFormat
FaciniRendMat02.pdf142.88 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

667
Last Week
1
Last month
checked on Jan 22, 2020

Download(s) 50

340
Last Week
0
Last month
checked on Jan 22, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.